# SDR 2004FA0000078

- Difficulty date: November 20, 2003
- Submitted: January 16, 2004
- Operation: General aviation
- Aircraft: N959PA
- Make and model: Dhav DHC3
- Aircraft serial: 159
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C3UF811
- Condition: Cracked
- Location: Mlg Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF STRUT CRACKED BETWEEN INNER AND OUTER ATTACH LUGS (IN THE WEB) FROM BOTTOM OF STRUT UP .7500-1 INCH.  THERE WERE NO ABNORMAL CIRCUMSTANCES THAT CAUSED THE CRACK.  THE CRACK WAS VERY OBVIOUS, VIEW WAS UNOBSTRUCTED AND EASILY DETECTED DURING 100 HOUR INSP.  DO NOT THINK THERE IS ANY WAY TO PREVENT THIS KIND OF CRACK.
